# SDR SWAA2022102462895

- Difficulty date: October 21, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,223 hours, 9,625 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273A11012
- Part serial: 1101
- Condition: Faulty
- Location: Zn 700 Landing G
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D, O

## Discrepancy

SUPPLEMENTAL INFORMATION: RED NLG LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION - FELT LIKE NLG REMAINED EXTENDED / [01] OP TO CONTINUE PER MEL 32-15-01. SP #1 AUTH # 98704;[02] INSPECTED NOSE GEAR LOCK ACTUATOR INSTALLATION UP TO INSTALLATION TEST. INSTALLATION TEST REQUIRED PER AMM 32-33-21-400-801 STEP F.;[03] PARTS INSTALLATION ONLY.;[04] REMOVED AND REPLACED NOSE GEAR RETRACT ACTUATOR PER AMM 32-33-11 OPS CHECKS GOOD
